Coughing & Metformin

By coyotejohn Latest Reply 2013-07-01 11:29:47 -0500
Started 2013-07-01 11:12:57 -0500

I have been using Metformin for a year now—since being diagnosed—and recently developed a cough. I haven't called my doctor yet. She told me a year ago if I start coughing it ain't something to ignore. Anybody know why? I forgot! Just wondering if anybody here has had this experience?

Tags: metformin

1 reply

Just Joyce
Just Joyce 2013-07-01 11:29:47 -0500 Report

You should always get medical advice from your doctor who is familiar with your health. I only had coughing at night that kept me up. My doctor said it was a sign of Acid Reflux which he treated. I don't have that problem now. Your problem may or may not be Acid Reflux which is why you should be on the phone with your doctor. Since Diabetes can be different for everyone as can medications, your doctor should be informed of any changes or symptoms you may have. When you ask non medical people or someone unaware of your medical problems and you resort to self treatment, you can put your health at risk. I do not take medical advice from anyone but my doctor.

Next Discussion: birth control »